RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1971, Volume 26, Issue 5(161), Pages 117–168 (Mi umn5254)  

This article is cited in 2 scientific papers (total in 2 papers)

Locally homogeneous complex manifolds

Ph. A. Griffiths, W. Schmid


Full text: PDF file (5766 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 513.6+513.88+513.015

Citation: P. A. Griffiths, W. Schmid, “Locally homogeneous complex manifolds”, Uspekhi Mat. Nauk, 26:5(161) (1971), 117–168

Citation in format AMSBIB
\Bibitem{GriSch71}
\by P.~A.~Griffiths, W.~Schmid
\paper Locally homogeneous complex manifolds
\jour Uspekhi Mat. Nauk
\yr 1971
\vol 26
\issue 5(161)
\pages 117--168
\mathnet{http://mi.mathnet.ru/umn5254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387670}
\zmath{https://zbmath.org/?q=an:0217.47704}


Linking options:
  • http://mi.mathnet.ru/eng/umn5254
  • http://mi.mathnet.ru/eng/umn/v26/i5/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Monastyrskii, “Kogerentnye sostoyaniya i diskretnye gruppy”, UMN, 31:2(188) (1976), 221–222  mathnet  mathscinet  zmath
    2. D. A. Korotkin, V. B. Matveev, “Theta Function Solutions of the Schlesinger System and the Ernst Equation”, Funct. Anal. Appl., 34:4 (2000), 252–264  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:268
    Full text:127
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019